# SDR 06FDEA2917

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48311
- Aircraft time: 46,017 hours, 14,310 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION THE RT GEAR INDICATED DOWN (RED LIGHTS) FROM BOTH GEAR POSITION INDICATORS. ALL OTHER GEAR SHOWED UP AND OUT. KEPT A/C AT 230 KNTS AND 5000 FT TO PREFORM QRH PROCEDURES. BOTH LIGHTS WENT OUT BRFORE QRH PROCEDURES WERE PREFORMED, THEN BOTH LIGHTS ILLUMINATED LEADING OUR RETURN.  FOUND RT MAIN GEAR ALTERNATE RELEASE CABLE END BENT OB END.   REMOVED AND REPLACED CABLE IAW MM. CYCLED MAIN GEAR AND CHECKED EMERGENCY. OK. RETURNED TO SERVICE.
